Has anyone experienced 5htp withdrawal/discontinuation syndrome?

Posted , 3 users are following.

Hello everyone,

I have been taking pm amino acids for sleep for the last 4 months as recommended by my naturopath while coming off another drug. We have decided that it is time to taper off my pm aminos and let my body regulate its own seretonin levels. etc. I have been taking 2 capsules of PM aminos everynight (200mg of 5htp)

Has anyone experienced any sort of withdrawal while tapering off 5 htp, if so what were your symptoms and how long did they last?

Thank you for your help.

0 likes, 1 reply

Report Reply

1 Reply

  • Posted

    Hi, I take 5HTP 200 mgs at night to help me, haven't tried stopping but not taken sometimes didn't notice anything bad, but I'm sure it helps me sleep, being on it maybe 2 years or more, might try not taking it and see what happens.

    Report Reply

Report as inappropriate

Thanks for your help!

We want the forums to be a useful resource for our users but it is important to remember that the forums are not moderated or reviewed by doctors and so you should not rely on opinions or advice given by other users in respect of any healthcare matters. Always speak to your doctor before acting and in cases of emergency seek appropriate medical assistance immediately. Use of the forums is subject to our Terms of Use and Privacy Policy and steps will be taken to remove posts identified as being in breach of those terms.

counter